# SDR UPS03841469

- Difficulty date: October 20, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  RT WING L/E RIB IS CRACKED AT XRS 267.  STOPDRILLED CRACK, NDT VERIFIED STOPDRILL TERMINATES CRACK.  FABRICATED AND INSTALLED REPAIR ANGLES IAW SRM 57-2-0 FIG 2.
